# SDR REXA2013011700019

- Difficulty date: January 17, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 11,566 hours, 7,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STGR 26R HAS CORROSION BETWEEN FRAMES 349 AND 333, IN THE FWD E & E BAY.  REMOVED AND REPLACED STGR 26R AT FS 364 TO FS 333 IAW CRJ 900 SRM 51-42-00.
